# SDR SIMA2020033130002

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 14529610003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND THE CARGO DOOR FWD LOWER SEAL FLANGE CRACKED-C/A-REMOVED AND REPLACED CARGO DOOR FWD LOWER SEAL FLANGE IAW EMB 145 SRM 51-20-03 AND 51-40-02. REPAIR PN 145-29610-003
